# SDR NACA2023011620003

- Difficulty date: January 12, 2023
- Submitted: January 17, 2023
- Operation: Air carrier
- Aircraft: N399CM
- Make and model: Boeing 767323
- Aircraft serial: 25451
- Aircraft time: 9,999 hours, 9,999 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Switch
- Condition: Failed
- Location: Apu
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU WOULD NOT START. REMOVED AND REPLACED APU INTAKE DOOR OPEN SWITCH PER AMM 49-15-02 OPS CHECKS APU GOOD.
